# SDR RAIA0012044

- Difficulty date: December 13, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N569HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41088
- Aircraft time: 10,120 hours, 11,146 cycles
- Engine: Garrtt TPE33114
- Engine time: 9,923 hours, 8,869 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TPE33114
- Part serial: 76104
- Condition: Flamed Out
- Location: Right
- Part time: 9,923 hours, 8,869 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

7415-EVV- DURING CLIMB RIGHT HAND ENGINE FLAMED OUT.OIL CONTAMINATION AND LOW OIL PRESSURE WARNING LIGHTS ILLUMINATED .MAINTENANCE REMOVED AND REPLACED ENGINE IAW J41 MAINTENANCE MANUAL.
